Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

E-coli problem. Hemoglobin, kft, urine culture test done. Platelet count 85. Weakness in sex. Medicament and treatment

Hi Sir,
I am facing a problem of e-coli since 2009. I was affected by the desease two times, first in 2009 and then in 2011. First time I contacted to a Physician, but next time the same physician sent me to a urologist in Delhi. After having medicines reffered by the urologist, It was cured in 2011. But again from feb of 2013, I am facing same problem. This time again I contacted to a physician and he took all the tests like full hemoglobin, kft and urine culture. Every thing was ok, but the doctor was confused that my plettlet count came to near about 85. He prescribed y some medicines.

Due to this problem I am facing very weekness in my sex. PLease suggest.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. However, you do not make it explicitly clear as to why you are having this problem and due to what medications you think the problem may have been. I believe that you will help your physician better if you can relate this vital part of the story. If you are able to contact your prescribing physician to let know what has been happening, it may help with providing you with advise regarding any medication dosage changes or medication changes. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor